American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>

[1] Fernanda Botelho, James Jamison, A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Hermitian operators on Banach algebras of Lipschitz functions. Proc. Amer. Math. Soc. 142 (2014) 3469-3481.
Abstract, references, and article information   
View Article: PDF

[2] Marcin Bownik and John Jasper. Spectra of Frame Operators with Prescribed Frame Norms. Contemporary Mathematics 612 (2014) 65-79.
Book volume table of contents   
View Article: PDF

[3] Michael Strauss. The second order spectrum and optimal convergence. Math. Comp. 82 (2013) 2305-2325.
Abstract, references, and article information   
View Article: PDF

[4] Chun Guang Li and Sen Zhu. Skew symmetric normal operators. Proc. Amer. Math. Soc. 141 (2013) 2755-2762.
Abstract, references, and article information   
View Article: PDF

[5] S. Albeverio and A. K. Motovilov. Operator Stieltjes integrals with respect to a spectral measure and solutions of some operator equations. Trans. Moscow Math. Soc. 72 (2011) 45-77.
Abstract, references, and article information   
View Article: PDF

[6] Marcin Bownik, John Jasper and Darrin Speegle. Orthonormal dilations of non-tight frames. Proc. Amer. Math. Soc. 139 (2011) 3247-3256. MR 2811280.
Abstract, references, and article information   
View Article: PDF

[7] C. A. Marx. Continuity of spectral averaging. Proc. Amer. Math. Soc. 139 (2011) 283-291. MR 2729090.
Abstract, references, and article information   
View Article: PDF

[8] Carl C. Cowen and Eungil Ko. Hermitian weighted composition operators on $H^{2}$. Trans. Amer. Math. Soc. 362 (2010) 5771-5801. MR 2661496.
Abstract, references, and article information   
View Article: PDF

[9] Srdjan Petrovic. Spectral radius algebras and shift. Proc. Amer. Math. Soc. 138 (2010) 1639-1644. MR 2587448.
Abstract, references, and article information   
View Article: PDF

[10] Yu. B. Farforovskaya and L. Nikolskaya. Modulus of continuity of operator functions. St. Petersburg Math. J. 20 (2009) 493-506. MR 2454458.
Abstract, references, and article information   
View Article: PDF

[11] Miguel Lacruz and Luis Rodríguez-Piazza. Strongly compact normal operators. Proc. Amer. Math. Soc. 137 (2009) 2623-2630. MR 2497474.
Abstract, references, and article information   
View Article: PDF

[12] Srdjan Petrovic. Spectral radius algebras and $C_0$ contractions. Proc. Amer. Math. Soc. 136 (2008) 4283-4288. MR 2431041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jiangtao Yuan and Zongsheng Gao. Complete form of Furuta inequality. Proc. Amer. Math. Soc. 136 (2008) 2859-2867. MR 2399051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fernanda Botelho and James Jamison. Generalized bi-circular projections on minimal ideals of operators. Proc. Amer. Math. Soc. 136 (2008) 1397-1402. MR 2367112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Guillermina Fongi and Alejandra Maestripieri. Differential structure of the Thompson components of selfadjoint operators. Proc. Amer. Math. Soc. 136 (2008) 613-622. MR 2358503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael P. Lamoureux and James A. Mingo. On the characteristic polynomial of the almost Mathieu operator. Proc. Amer. Math. Soc. 135 (2007) 3205-3215. MR 2322751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nicolas Chevrot, Emmanuel Fricain and Dan Timotin. The characteristic function of a complex symmetric contraction. Proc. Amer. Math. Soc. 135 (2007) 2877-2886. MR 2317964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Esteban Andruchow, Lázaro Recht and Alejandro Varela. Metric geodesics of isometries in a Hilbert space and the extension problem. Proc. Amer. Math. Soc. 135 (2007) 2527-2537. MR 2302573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vadim Kostrykin, K. A. Makarov and A. K. Motovilov. Perturbation of spectra and spectral subspaces. Trans. Amer. Math. Soc. 359 (2007) 77-89. MR 2247883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Toka Diagana. Fractional powers of the algebraic sum of normal operators. Proc. Amer. Math. Soc. 134 (2006) 1777-1782. MR 2207493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Drissi and M. Mbekhta. On the commutant and orbits of conjugation. Proc. Amer. Math. Soc. 134 (2006) 1099-1106. MR 2196043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. M. Malamud and S. M. Malamud. Spectral theory of operator measures in Hilbert space. St. Petersburg Math. J. 15 (2004) 323-373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K.-H. Förster and B. Nagy. Nonnegative unitary operators. Proc. Amer. Math. Soc. 132 (2004) 1181-1193. MR 2045436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Otte. Enclosure results for second-order relative spectra by elementary means. Proc. Amer. Math. Soc. 132 (2004) 827-830. MR 2019961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Vadim Kostrykin, Konstantin A. Makarov and Alexander K. Motovilov. On a subspace perturbation problem. Proc. Amer. Math. Soc. 131 (2003) 3469-3476. MR 1991758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Hichem M. Mortad. An application of the Putnam-Fuglede theorem to normal products of self-adjoint operators. Proc. Amer. Math. Soc. 131 (2003) 3135-3141. MR 1992854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. Tanahashi, A. Uchiyama and M. Uchiyama. On Schwarz type inequalities. Proc. Amer. Math. Soc. 131 (2003) 2549-2552. MR 1974654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Stan Gudder and Gabriel Nagy. Sequentially independent effects. Proc. Amer. Math. Soc. 130 (2002) 1125-1130. MR 1873787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Fumio Hiroshima. Ground states and spectrum of quantum electrodynamics of nonrelativistic particles. Trans. Amer. Math. Soc. 353 (2001) 4497-4528. MR 1851181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>